Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking hormone therapy for fertility treatment. Feeling tingling hand, dry cough. Is it TIA?

Hi, I am taking hormone therapy for an upcoming fertility treatment (Estrace & Prometrium ) to prep my uterine lining. The other night after 30 minutes of exercise, I watched a movie and fell asleep on the sofa. I awoke with very bad tingling on my left arm, and an annoying dry cough. I moved to the bed to sleep for the night and woke again with more strong pins and needles in my left arm and the cough (in all the whole thing lasted ~ 1.5 hrs, I think). I got up, took a baby aspirin and walked about the houser a bit, wrote down my symptoms. Then went back to bed. All was fine until later the next evening I got sharp shooting pain within the same left arm. Today arm is OK. I am worried it was a TIA. Does it sound like one?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if you are taking hormone therapy then this could interfere with the all the physiology of human body particularly at the level of biochemistry such disturbances could cause acid base balance and glucose metabolism disturbances and these all some time create great disturbances in the brain could be similar to TAI, in my opinion first is go for CT scan and then some blood work like serum electrolyte, blood glucose level, have a nice day.
Answered: Fri, 20 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor